RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 292, Number 3, Pages 582–585 (Mi dan8295)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL PHYSICS

Multidimensional nonlinear equations: systems of Bourlette type and their generalizations

M. V. Saveliev

Institute for High Energy Physics, Protvino, Moskovskaya obl.

Full text: PDF file (501 kB)

Bibliographic databases:
UDC: 517.957
Presented: С. П. Новиков
Received: 20.01.1986

Citation: M. V. Saveliev, “Multidimensional nonlinear equations: systems of Bourlette type and their generalizations”, Dokl. Akad. Nauk SSSR, 292:3 (1987), 582–585

Citation in format AMSBIB
\Bibitem{Sav87}
\by M.~V.~Saveliev
\paper Multidimensional nonlinear equations: systems of Bourlette type
and their generalizations
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 292
\issue 3
\pages 582--585
\mathnet{http://mi.mathnet.ru/dan8295}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=874945}


Linking options:
  • http://mi.mathnet.ru/eng/dan8295
  • http://mi.mathnet.ru/eng/dan/v292/i3/p582

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Razumov, M. V. Saveliev, “Multidimensional Toda type systems”, Theoret. and Math. Phys., 112:2 (1997), 999–1022  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:8
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019